# SDR CALA2013101191984

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,537 hours, 5,967 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED OFF ENG LT ENG BLEED VLV CLOSED FOR SYSTEM FAULT OR SWITCH OFF & THE ENG IS NOT SHUTDOWN.  ADVISORY  MSG01- LATCHED DESCENT MODE DEPENDENT.  HIGH PRESSURE SHUTOFF VLV LT FAILED CLOSED.  DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER LT MSG02- LATCHED DESCENT MODE DEPENDENT.  HIGH PRESS SHUTOFF VLV LT FAILED CLOSED.  ITEM CNX IAW PLF SHOWS NOT ACTIVE.
